Translator Disclaimer
July/August 2015 Two dimensional drift-diffusion system in a critical weighted space
Masaki Kurokiba, Takayoshi Ogawa
Differential Integral Equations 28(7/8): 753-776 (July/August 2015).

Abstract

We establish the time local well-posedness of a multi-component parabolic-elliptic drift-diffusion model in two space dimensions in a scaling critical weighted space. This is a generalization of former result Kurokiba-Ogawa [20] and corresponds to the critical case for multiple system treated in Kurokiba [18]. In order to show the critical well-posedness, we introduce a refined version of Brezis-Gallouët inequality in term of the Besov space and apply it to the some weighted estimate in two dimensions.

Citation

Download Citation

Masaki Kurokiba. Takayoshi Ogawa. "Two dimensional drift-diffusion system in a critical weighted space." Differential Integral Equations 28 (7/8) 753 - 776, July/August 2015.

Information

Published: July/August 2015
First available in Project Euclid: 11 May 2015

zbMATH: 1363.35148
MathSciNet: MR3345332

Subjects:
Primary: 35K15 , 35K55 , 35Q60 , 78A35

Rights: Copyright © 2015 Khayyam Publishing, Inc.

JOURNAL ARTICLE
24 PAGES

This article is only available to subscribers.
It is not available for individual sale.
+ SAVE TO MY LIBRARY

SHARE
Vol.28 • No. 7/8 • July/August 2015
Back to Top